# SDR 02FDEA00482

- Difficulty date: July 8, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310
- Aircraft serial: 224
- Aircraft time: 35,101 hours, 25,010 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 RT PYLON AFT FAIRING UPPER SIDE HYDRAULIC LINES HOLE ELONGATED ON THE FAIRING SIDE.  REMOVED AND REPLACED HYD LINE HOLES PER EA 6-5710-64292.
